could be just what you assumed...strep.
Do give the doc a call and get a swab and maybe a course of zithromax if it's agreeable to you.
Definitely make sure you're taking probiotics as pb4 suggested.
Keep us posted.
I can relate to being sick after the flu shot...I was fighting something and didn't tell my doc. I won't be so stupid next year. I have laryngitis, no voice for nearly 5 days...not that it's a bad thing to keep my mouth shut for a while...thankfully, my fingers still work! LOL
Keep us posted as to what's going on with you.
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!